# SDR CA040402006

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 40,415 hours
- Engine: Pwa JT8D17
- System (JASC): 1497 · Miscellaneous Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Ac Pack Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING START UP, IT WAS OBSERVED THAT AC PACK WATER SEPARATOR CB POPPED FOLLOWED BY A PACK TRIP.  A BURNING ODRO WAS SENSED.  ENGINES WERE SHUTDOWN.  MAINTENANCE BEGAN INSPECTION AND COCKPIT LIGHTING BEGAN TO FLICKER.  COCKPIT WAS FILLING WITH SMOKE.  NR 10 AND NR 11 MAIN DECK CARGO SMOKE DETECTOR LIGHTS ILLUMINATED.  APU WAS SHUT DOWN AND BATTERY POWER TURNED OFF. TROUBLESHOOTING WAS CARRIED OUT AND A WIRE BUNDLE IN THE PACK AREA WAS INSPECTED.  A WIRE WAS FOUND TO BE HOT CAUSING THE UNSERVICEABILITY.  ONCE ALL THE PAPERWORK HAS BEEN FORWARDED, WILL UPDATE THIS SDR.
